# SDR SWAA2023072780807

- Difficulty date: July 21, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 66,664 hours, 39,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT OVERWING DOOR EMERGENCY EXIT SIGNS INOP<[01] REMOVED AND REPLACED LEFT OVERWING DOOR EMERGENCY EXIT SIGN POWER SUPPLY M1668 FUSE PER B737 AMM TASK 33-51-06-960-804; OPS CHECKED NORMAL.;[02] VERIFIED STEP 1
